MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RMT261418
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Aneurysm expansion (4597)
Date of Event 12/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device remains implanted.A review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.The patient referenced in this event file is enrolled in a post market prospective observational cohort registry designed to obtain data on device performance and clinical outcomes of patients treated with gore endovascular aortic products through the global registry for endovascular aortic treatment (great).Medidata rave® is the clinical study database (csd), capturing the data through the grt 10-11 module.The above information was obtained from the csd.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported that on (b)(6), 2013, a patient presenting with abdominal aortic aneurysm was treated with a gore® excluder® aaa endoprosthesis.On december 9, 2022, it was decided to treat an endoleak and aneurysm growth with coil embolization.The reintervention is planned for (b)(6), 2023.
 
Additional Manufacturer Narrative
Corrected manufacturing site.
 
Additional Manufacturer Narrative
A review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.The imaging evaluation performed by a clinical imaging specialist showed the following: one set of selective angiogram imaging submitted for evaluation dated on (b)(6) 2023.Cannot identify a type ii endoleak.Cannot determine aneurysm growth with angiogram imaging.Cannot identify coil embolization on images provided.With the information reported to gore this investigation is considered complete, the cause of the complaint was unable to be determined.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include but are not limited to endoleak.
 
Event or Problem Description
It was reported that on (b)(6) 2013, a patient presenting with an abdominal aortic aneurysm was treated with a gore® excluder® aaa endoprosthesis.On (b)(6) 2013, the maximum diameter of the aortic aneurysm was measured as 100 mm via ct imaging.On (b)(6) 2022, aneurysm growth was detected.No ct imaging was documented on this date.The growth amount is unknown.A type ii endoleak was reported by the physician.Ct imaging on (b)(6) 2022 showed a maximum diameter of the aortic aneurysm of 130 mm.On (b)(6) 2023, the aneurysm growth was treated with coil embolization.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY MOUNTAIN B/P
3750 w. kiltie lane
flagstaff AZ 86004
Manufacturer Contact
tom hormby
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16548043
Report Number3007284313-2023-02388
Device Sequence Number5946608
Product Code MIH
UDI-Device Identifier00733132610655
UDI-Public00733132610655
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Model NumberRMT261418
Device Catalogue NumberRMT261418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2023
Supplement Date Received by Manufacturer09/14/2023
09/29/2023
Initial Report FDA Received Date03/15/2023
Supplement Report FDA Received Date09/14/2023
09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/13/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexFemale
Patient Weight76 KG